# SDR CALA2024030500642

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 75,924 hours, 30,582 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C222795
- Condition: Missing
- Location: Refuel Coupling
- Part time: 1,386 hours, 707 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FLIGHT CREW REPORTS FUEL CAP IS MISSING PDA LOG PAGE GENERATED IAW GMM 02-30-95,   VERIFIED NO FUEL LEAKING FROM COUPLING SEAL. OK TO DEFER THE CAP IS MISSING IAW CDL 28A.    INSTALLED NEW FUEL COUPLING CAP. REF: AMM TASK 28-25-41-400-005 -A.
